Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes pain in knees,legs,ankels and feet when suffering from hypothyroidism?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I am 29 and have hypo thyroid and take a dosage of 50 mcg. Recently, my knees, legs, ankels, feet have been paining. when i sit or rest it is fine but once i get up to walk, for a minuite it is difficult to even walk. Please help. What is wrong?
Posted Thu, 20 Mar 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Prasad 6 hours later
Brief Answer: Get your thyroid function tested again... Detailed Answer: Hi, Those pain may or may not be related to low thyroid state. Only blood test can confirm your thyroid state. Therefore I suggest that you get your T3, T4 and TSH tested again. If necessary dose of thyroid medication need to be altered. Besides testing thyroid it would also be worthwhile if you can test your hemoglobin, vitamin b12, vitamin D and calcium levels to rule out nutritional deficiency. You will physical consultation if all these tests are normal. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor